# SDR HEEA083929

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,735 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Condition: Broken
- Location: Frahm Assy
- Component: Frahm
- Component part number: 407010150107A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD FRAHM ASSY HAS SPRINGS BROKEN.
